skin-hair-icon
Hair thining
My hair is thin and weak .the scalp is much visible. Also the h TVair partition is increasing. Already taken laser treatment and prp.there was improvement but on discontinuance the  thining has started.please advise.
88 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B K Madhusudan
Homeopath 25 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hi Have you checked for thyroid hormone,  haemoglobin? Have you got any tests dine? Hairloss may be the result of hormonal imbalance or some deficiency or even due to some infection. You can consult me at my clinic. We can analyze & give relevant & lasting treatment. Gud luck
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.